| Model Number |
PXYAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health professional reported that following surgery.The iol was replaced with an another non company lens.As a result, the intraocular lens (iol) was explanted 6 months, 24 days, after the initial implant procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).